# SDR ASOA2019042433026

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 37,531 hours, 35,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED OVERHEAD EMERGENCY LIGHTING INOPERATIVE AT ROW 10. MAINTENANCE REMOVED AND REPLACED LIGHT BULB AT ROW 10. OPERATIONAL CHECKS WERE GOOD
